Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-14-2008, 01:01 AM
kim smith
Guest
 
Posts: n/a
Default DO NOT TAKE THIS DRUG

HI... I took this drug for 2 days, 2 doses of 400 MG Each for a sinus infection. The first day and a 1/2 I could not sleep, my eyes were so wide awake. The next day, I totally freaked out, I was paranoid, had anxiety attacks, hullucinated. I felt like people were following me, were out to get me. I drove my car, with my 2 small children and don't even remember driving it or how I got from one place to the other, which is about 45 minutes away from eachother. It also did something to my lungs to where I couldn't breath. I felt like I was breathing through a very small hole, I thought I was going to die. EMS came out, gave me a breathing treatment, and I threw up, and after that I was fine, with the breathing part. I would close my eyes at night and see kalidascopes. This is the worst experience I have ever had. I can not remember anything, and I have lost some of my memory, and it's been a few days since the drug is "supposed" to be out of my system, and my head still feels fuzzy, and weird. This drug has done something to my brain function, and I have a feeling it's not going to go away.... Please, stay away from this drug. I have also heard that, if you have taken this drug, and eat chicken, or turkey, or eggs, or mayo or anything to do with chickens and turkeys you will have more reactions, because this is the drug they give to the chickens and turkeys to kill off any bacteria they may have. This drug is very dangerous, and there is a family of them, stay away from all of them !!! It's not worth it !!!!
Reply With Quote
  #2  
Old 02-07-2008, 06:59 PM
Susan
Guest
 
Posts: n/a
Default No Subject

I would like to know if your problems went away. I have a cloudiness in my head since I started 7 days ago and wonder if I should stop.
Reply With Quote
  #3  
Old 07-28-2008, 05:28 PM
Yvonne1021 Yvonne1021 is offline
Junior Member
 
Join Date: Jul 2008
Posts: 1
Default Avelox

I was also wondering if the confusion went away. I have been off of the medication for 3 days and I am still confused. I also have headache and by body stll aches.
Reply With Quote
  #4  
Old 11-10-2008, 06:46 PM
luizabrach luizabrach is offline
Junior Member
 
Join Date: Nov 2008
Posts: 1
Default can you let me know if your sympthoms went away?

Hi, I took this terrible drug for 3 days and now has been more than 5 days and I am still confused and lightheades. Can you tell me if it will go away? When did you start feeling normal?
Thanks for helping,
Luiza.
Reply With Quote
  #5  
Old 07-09-2009, 03:39 AM
drakelewis drakelewis is offline
Junior Member
 
Join Date: Jul 2009
Posts: 1
Default Avelox

I am on day two of five on AVELOX 400mg for the treatment of bronchitis. I felt very anxious, nervous, confused, dizzy, and almost couldn't continue driving. In short, i am mentally impaired while taking AVELOX.

Should i continue to take this drug? At night only while sleeping? Will these side effects clear up after i finish my last dose?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
does this drug sharon cornell Brovana 0 11-08-2007 08:19 PM
Wonder Drug Carol Abilify 0 12-03-2005 06:00 AM
This is some Drug! Sue Avelox 0 12-03-2005 06:00 AM
(don't take this drug) David Avelox 0 07-05-2005 05:00 AM
wonder drug Renee Maxalt 0 08-21-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:36 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.